A note on nonregular matrices and ideals associated with them

Pratulananda Das , Rafał Filipów , Jacek Tryba

Abstract

We consider summability methods and ideals on N generated by some nonregular matrices.
Author Pratulananda Das
Pratulananda Das,,
-
, Rafał Filipów (FMPI / IM)
Rafał Filipów,,
- Institute of Mathematics
, Jacek Tryba (FMPI / IM)
Jacek Tryba,,
- Institute of Mathematics
Journal seriesColloquium Mathematicum, ISSN 0010-1354, e-ISSN 1730-6302, [], (N/A 70 pkt)
Issue year2020
Vol159
No1
Pages29-45
Publication size in sheets0.8
ASJC Classification2600 General Mathematics
DOIDOI:10.4064/cm7632-12-2018
Languageen angielski
Score (nominal)70
Score sourcejournalList
ScoreMinisterial score = 70.0, 05-02-2020, ArticleFromJournal
Publication indicators Scopus SNIP (Source Normalised Impact per Paper): 2018 = 0.687; WoS Impact Factor: 2018 = 0.54 (2) - 2018=0.5 (5)
Citation count*1 (2020-04-06)
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back
Confirmation
Are you sure?